On some Ostrowski type inequalities via Montgomery identity and Taylor's formula II

Authors

  • A. Aglic Aljinovic
  • J. Pecaric
  • A. Vukelic

DOI:

https://doi.org/10.5556/j.tkjm.36.2005.100

Abstract

A new extension of the weighted Montgomery identity is given, by using Taylor's formula and used to obtain some Ostrowski type inequalities and estimations of the difference of two integral means.

Author Biographies

A. Aglic Aljinovic

Department of applied mathematics, Faculty of Electrical Engineering and Computing, University of Zagreb, Unska 3, 10 000 Zagreb, Croatia.

J. Pecaric

Faculty of textile technology, University of Zagreb, Pierottijeva 6, 10000 Zagreb, Croatia.

A. Vukelic

Faculty of food technology and biotechnology, Mathematics department, University of Zagreb, Pierottijeva 6, 10000 Zagreb, Croatia.

Downloads

Published

2005-12-31

How to Cite

Aljinovic, A. A., Pecaric, J., & Vukelic, A. (2005). On some Ostrowski type inequalities via Montgomery identity and Taylor’s formula II. Tamkang Journal of Mathematics, 36(4), 279-301. https://doi.org/10.5556/j.tkjm.36.2005.100

Issue

Section

Papers